MathSciNet Relay Station
MathSciNet bibliographic data
MR2359063 60J60
Kuwada, Kazumasa On uniqueness of maximal coupling for diffusion processes with a reflection. J. Theoret. Probab. 20 (2007), no. 4, 935–957.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement